# SDR AALA200800411

- Difficulty date: February 25, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Arced
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH INFLIGHT T967/25FEB LAX TO MIA - RIGHT NUMBER ONE WINDSHIELD BEGAN TO ARC AND OUTSIDE PANE SHATTERED.  LANDED IAH WITHOUT INCIDENT.  REPLACED RIGHT NUMBER ONE WINDSHIELD AND HEAT CONTROLLER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
